# SDR MASA20220117052

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: None
- Part number: CC670388011
- Condition: None
- Location: Aft Equipment Ba
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EQUIPMENT COMPARTMENT DOOR WAS FOUND TO HAVE MINOR CORROSION ON 16 INTERNAL PARTS OF THE DOORS CONSISTING OF BEAMS, GUSSETS, DIAPHRAGMS, AND THE HINGES. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) .52-43-06, FIGURE 52-43-06-991-801, ITEMS 1A, 2A, 9, 10, 14, 15A, 16B, 17, 18A, 19, 21, 23, 24, 31, 32 (REV. 38 DATED 7/9/2021).
